Mirtazapine is a tetracyclic antidepressant. It is used to treat anxiety, depression, and sleep disturbances. Some side effects are weight gain, sleepiness, and dizziness.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have been suffering from stomach disease and I did not get it diagnosed for almost for 10 years. Sometime, my doctors say it as GERD and sometimes as irritable bowel syndrome. Now, they said that my stomach is not transferring food to my colon normally and that means my stomach muscle i... Read Full »
Answer: Dear, Welcome to icliniq.com. First and foremost, do not be disheartened as I see patients with similar problems every day and they get better. You definitely have a psychological problem similar to depression and anxiety. My opinion is that you will need long-term psychotropic medicines to get you ... Read Full »
Query: Hi doctor, I have been suffering from depression and anxiety since 10 years. I went to a psychiatrist and he prescribed too many medicines, which made matters worse. My family doctor has put me on Mirtaz 7.5 and due to severe problems of falling asleep I am on Zolfresh 10. My depression is a little ... Read Full »
Answer: Hi, Welcome to icliniq.com. A number of issues need to be addressed here. Before we talk about medicines, it is important to give much attention to sleep hygiene as your medications. Regarding the medicines, Zolfresh (Zolpidem) is a medicine that has a short duration of action and starts working imm... Read Full »
Query: Hi doctor, I was prescribed Fluvoxamine 100 mg a day for my ego-dystonic homosexuality, major depression and OCD. Also, I am on Oxcarbazepine 300 mg twice a day for my laugh without any reason continuously for a long period of time. Now, I started using Buspirone 5 mg for sexual side effects. I did... Read Full »
Answer: Hi, Welcome to icliniq.com. No medicine or counseling can alter sexual orientation. Be absolutely clear about this. Any attempt to change orientation by a doctor is considered unethical by professional organizations including the Indian Psychiatric Society, American Psychiatric Association and ... Read Full »